MAUDE Adverse Event Report: MICROTRANSPONDER INC. MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)

MICROTRANSPONDER INC. MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Model Number MODEL 3000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Paresis (1998); Cough (4457)
Date of Event 06/29/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported coughing, hoarseness and difficulty having conversations post implant.The patient followed up with implanting physician and consulted a voice disorder specialist.Per the patient, they had vocal cord filler and symptoms have improved.Device history records were reviewed for ipg s/n (b)(6) and lead s/n (b)(6).The devices passed all functional specifications and quality tests and were sterilized prior to distribution.No other relevant information has been received to date.

Brand Name
MICROTRANSPONDER® VIVISTIM® PAIRED VNS¿ SYSTEM (VIVISTIM® SYSTEM)
Common Device Name
VIVISTIM® SYSTEM
Manufacturer (Section D)
MICROTRANSPONDER INC.
2802 flintrock trace
suite 226
austin TX 78738
Manufacturer Contact
brent tarver
2802 flintrock trace
suite 226
austin 78738
MDR Report Key17380118
Report Number3012309950-2023-00002
Device Sequence Number6118382
Product Code QPY
UDI-Device Identifier10810041430066
UDI-Public10810041430066
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P210007
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/30/2023
Device Model NumberMODEL 3000
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date07/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexFemale